# SDR IPXA13M78849

- Difficulty date: June 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Engine: Pwa PW4460
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Center
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER GEAR FAILED TO EXTEND MANUALLY.   PERFORMED OPS TEST LANDING GEAR ALTERNATE RELEASE SYS IAW MM 32-32-00-710-803.  ALL TESTS PASS OK FOR SVC.
